Lybrate.com has a nexus of the most experienced Orthopedists in India. You will find Orthopedists with more than 44 years of experience on Lybrate.com. You can find Orthopedists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Cervical Traction Procedure
Arthritis And Pain Management Treatment
Hip Resurfacing Surgery
Hip Injury Treatment
Ankle Injury Treatment
Knee Injury Treatment
Hip Pain Treatment
Ankle Pain Treatment
Knee Pain Treatment
Treatment of Joint Dislocation
Joint Mobilization Procedure
Joint Replacement Surgery
Limping Child Treatment
Meniscus Injury Treatment
Pelvic Rehabilitation Techniques
Acl Reconstruction Procedure
Jaw Orthopedics Treatment
Knee Braces For Osteoarthritis Treatment
Submit a review for Dr. KundanYour feedback matters!
Hi doctor my mother is 43 years old. And she is a teacher. She have pain in her right leg only in thigh area and in knees. Her leg get swell some times. Due to this pain she can' t sleep properly. Sometime she take pain killer.
I have been suffering from lower back pain especially on the right back. The pain kind of radiates to my knee back and its difficult for me to walk freely without pain. I just cannot stand immediately from the lying position. I had an xray done. It showed as sacralisation of L5 vertebrae. Can you please let me know the perfect cure for this? Ill be really grateful.
I am 20 yes old and I have a lot of pain in my back and joints, is it normal? Some say its dangerous, some say it's due to extra workload? Please help me!
I am 21 year old male I have in my right knee when ever I sit and fold my legs my right knee start paining and I also have pain in my right shoulder also.
I am 28 year old and in accountancy profession and I have neck and shoulder pain from last 2 months approx. I approached acupressure and also take medicine but no relief.
Sir, someone hitted me with iron rod on thighs, legs and on foot. In x-rays there is nothing but there is swelling on thighs and on leg too. So, what should I do now. I have to run in physical test on 21 april. Please help me
I am 22 years old medical student suffering from back pain and lower limb pain sometimes and when I travel in bus than I feels nausea, headache and vibration in my hand s and other body parts. And I am a vegetarian.
My right leg is suffering from pain. I had a operation on my left leg 3 year before on an accident. Give me a solution for this pain.
I have been suffering from lower back pain since 6 months and with the lower back pain I even feel pain in my legs. And with this sometimes when I urge for the sexual feelings with the erection in my pennies I feel pain in my legs Suggest me what should I do.
I am 41years old lady. If I lift heavy objects or if I work for long time my right hand starts paining.
I'm 27 yrs female i'm suffering from right knee pain n suggested for mri its shows acl ligament has been torn n need to do arthroscopy. I'm scared coz some patients hv comment after arthroscopy surgery d knee pain is too worst den before I have done exercises n applyed. Ice cubes n done physiotherapy but nothing worked I need your suggestion must I go for arthroscopy surgery n the best doctor please I have 2 years kid I shall be thankful.
I am suffering from severe both knee pain since october 2016. X ray report is showing loss of fluid in knees less gap between knee bones. Dr. Has advised to take the following medicines:- 1.nucoxia 90 one tablet a day 2.massage with oleum 3m oil thrice a day. Tablet nucoxia 90 is not suiting me and I not getting any relief form pain by taking it, while with voveran 50 tablet I get much relied in pain.
HI I am 30 years male. I have pain in my right arm n leg from last one year. Sometimes its low bt sometimes its very high like night and evening time. I take medicines from many local doctor's and also Neurologist Dr. from CMC ludhiana bt not much better results from all that. My Blood, uric acid, sugar and nervous system tata are normal. Can you please tell me what is my exact problem? I am doing a pc job. Its a sitting job is this also a reason?
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.